Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Continuous pain in lower back, soreness in hip with spotting post urination, dark colored urine. What could be the cause?

Hi i am a female,andd ive have a problem nearlly 2 weeks i have had dark bloody discharge every time i wipe after going to toilet to pass water, my water is darker in colour recently, i have tryed to get to see my lady dr nearly a week now and is always booked up, i also have low back pain , and sore left hip, but now i think my period is starting today a little more than befor, which am due about now.
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank you for asking HCM
I have gone through your query.Your problem is most likely Urinary tract infection.An urine routine will rule out that.An ultrasound examination will be necessary to rule out urolithiasis or other kidney problems.Antibiotics for proper duration will clear up infection.Hope this may help you.
Let me know if you have any further query.
Answered: Tue, 27 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor